|GAS & ACIDITY
Jul 31, 2010
HELLO DOC, IS HYPER ACIDITY AND GAS PROBLEMS ARE DUE TO MY CURRENT MEDICINE? I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL. I AM FACING PROBLEM OF BURPING VERY BADLY. PLEASE GUIDE ME HOW GET RID OF IT AND THE REASONS FOR THE SAME. MY CD4 COUNT AS ON TODAY IS 450 BEFORE 6 MONTHS IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE.
| Response from Dr. Young
Hello and thanks for your post from India.
Without knowing what medications your taking, it's tough for me to figure out if the gastrointestinal symptoms you're experiencing are due to meds or something else. Excess gas and burping are not commonly associated with commonly used HIV medications, but in either event, it's worth discussing your symptoms with your health care provider.
Write back with your medications and I'd be happy to discuss further.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting AIDS From Sucking Breast?
- Is Burning Urethra A Symptom Of Acute HIV Infection?
- Is Dry Mouth A Symptom Of Acute HIV Infection?
- Is Ear Infection A Sign Of Acute HIV Infection?
- Black Spots After Sharing Dildos Worried I Have HIV
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.